# SDR ASOA20161029103

- Difficulty date: October 29, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 20,551 hours, 23,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217211
- Condition: Corroded
- Location: Bs 310-379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND FLOOR SUPPORT CORRODED  BS 310 - 379 RBL40.  R & R THE FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-42-13-001-001-A01, AND DRAWING SH690-32170.
